Author = Gh. Karamali
Number of Articles: 4
1. Liapounoff's type numbers for a homogeneous linear system of fractional order

Articles in Press, Accepted Manuscript, Available Online from 08 June 2020

Gholamreza Karamali; Hamidreza Jashnani; Milad Yadollahzadeh


2. Existence of solution for semilinear elliptic equations via sub-super solutions method

Volume 7, Issue 2, Summer and Autumn 2018, Pages 144-151

Gholamreza Karamali; Hamidreza Jashnani


4. Existence of infinitely many solutions for coupled system of Schrödinger-Maxwell's equations

Volume 4, Issue 1, Winter and Spring 2015, Pages 61-75

Gh. Karamali; M. Koozehgar Kalleji